# SDR CALA2021091501586

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737924ER
- Aircraft serial: 44565
- Aircraft time: 19,950 hours, 7,245 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Leaking
- Location: Radome
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD BANGING NOISE RIGHT SIDE OF A/C ROW 31 ON CLIMBOUT. DTV SEAL FAILED THE BULBSEAL ORDERED COULD NOT BE INSTALLED DUE TO REMOVAL OF ECRA BY ENGINEERING FOR IT, SO CALLED LIVE TV AND THEY GAVE ME AN UPDATED FOR FAIRING WITH SEAL ALREADY INSTALLED P/N 73SK2102-101. NO REMOVAL POSSIBLE BECAUSE OF TOOLING, WEATHER, RADOME AND FAIRING PER  AMM 44-20-15-350-803. NO DEFERRAL OR AND NO HANGAR. SLING NEEDED ARE K51101-107 AND K51101-105. ,51101-105 IS AVAILABLE IN MCO. TECHS CLEANED OLD SELANT AND INSPECTED FOR DAMAGE, NONE AT TIME. REMOVED RADOME AND FAIRING ASSY AS PER AMM 44-20-15-020-801 REPLACE BULB SEAL K23102-101 AS PER AMM 44-20-15-350-803 INSTALLED LIVE TV FARING  AS PER AAM 44-20-15-420-801 AND ACCOMPLISHED ELICTRICAL CHECK AS PER AMM 44-20-15-760-801 ACCOMPLISHED ELICTRICAL CHECK AS PER AMM 44-20-15-760-801 INSTALLED LIVE TV FARING  AS PER AAM 44-20-15-420-801 AND ACP RII INSPECTION REF GMM 09-25-05 ATA 44 INSTALLED RADOME AS PER AMM 44-20-16-420--801 SEE ALL UPDATED FOR WORK ACCOMPLISHED.
